View : 23 Download: 0

Algebraic extensions of semi-hyponormal operators

Title
Algebraic extensions of semi-hyponormal operators
Authors
Kim, MKKo, E
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2000
Journal Title
INTEGRAL EQUATIONS AND OPERATOR THEORY
ISSN
0378-620XJCR Link
Citation
vol. 37, no. 4, pp. 449 - 456
Publisher
BIRKHAUSER VERLAG AG
Indexed
SCI; SCIE; SCOPUS WOS
Abstract
In this paper, we show that algebraic extensions of semi-hyponormal operators (defined below) are subscalar. As corollaries we get the following: (1) Every k-quasihyponormal operator is subscalar. (2) Every algebraic extension of Aluthge transforms of p-hyponormal operators is subscalar. From these results and [Es] it is known that such operators with 'rich spectra' have nontrivial invariant subspaces.
DOI
10.1007/BF01192832
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE